# SDR ASOA2019061964030

- Difficulty date: June 16, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 41,120 hours, 24,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020333053
- Condition: Corroded
- Location: Frames 80-81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  CORROSION WAS DISCOVERED ON THE AFT EXTERNAL FUSELAGE SKIN COMING FROM UNDER THE AIRCRAFT DATA PLATE. MX CUT OUT THE DAMAGED AREA AND PERFORMED A FILLER/DOUBLER REPAIR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE
